# SDR SWAA2021021245756

- Difficulty date: January 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT / REPAIRED STRINGER 23L LOCATED BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. REPAIR PARTS INSTALLED ANGLE-3 (2EA) MATERIAL USED 7075/0.040' PO 2020 180353 CHANNEL-2 MATERIAL USED 7075/0.040' PO 2020-180353 STRINGER SECTION -7 MATERIAL USED 7075/0.036' PO 2020-194719
